# SDR DALA1140835647

- Difficulty date: June 12, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 45,256 hours, 16,007 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEAT 32D HEADSET JACK CAUSING MULTIPLE HEADSETS TO GET HOT AND SMOKE.  REPLACED SEAT ELECTRONIC BOX.  OPS CHECK NORMAL.
